

## 7th Meeting of the Exchange Network on Exposure Scenarios (ENES 7) 18 – 19 November 2014

Venue: DIAMANT Conference & Business Centre - Diamant Building / 80 Bd. A. Reyers LN / 1030 Brussels, Belgium

## **PROGRAMME**

DAY 1: 18 NOVEMBER 2014			
12:00	Registration		
	Sandwich lunch available		
12:30	Opening & Welcome	Chris Money	
		(Cynara Consulting)	
	ON 0: CSR/ES ROADMAP: PROGRESS AND RELATIONS	HIP WITH OTHER	
ROADI	MAPS / PROGRAMMES.		
	Session Chairperson: Chris Mone		
		Room: Einstein AB	
	CSR/ES Roadmap and the road toward 2018	Andrew Murray	
12:40	State of play on progress, participation in the actions and	(ECHA) on behalf of	
	WGs and how the CSR/ES Roadmap activities connect to	CSR/ES Roadmap-	
	other industry / ECHA programmes and timelines.	ENES Coordination	
		Group	
	ON 1: IMPROVING COMMUNICATION UP THE SUPPLY	CHAIN	
	Roadmap action 2	T	
13:00	Session 1.1 Sector use maps		
	The session is designed to update stakeholders on the		
	progress made by the Working Group on Improved Use		
	Maps since ENES 6; specifically the outcomes from the		
	testing of an improved template and the implications for		
	further development and implementation in 2015. It will		
	also give the state-of-play on the associated action of		
	exposure assessment inputs.		
	PART A: LESSONS LEARNT WITH SECTOR USE	Laura Portugal	
	MAPS	(DUCC)	
	Outcome of testing the use maps template: first	Working Group on	
	experiences and proposal for next steps.	Improved Use Maps	
	To include reflections on:		
	1	l	













	<ul> <li>Experience from one of the testing organisations</li> <li>How should Use Maps be used in an ideal way by the different actors?</li> <li>Conceptual proposal mirrored with the feedback of the testing.</li> <li>The acceptance of use maps by the actors. [30mins]</li> <li>Discussion &amp; agreement on next steps [15mins]</li> </ul>	Reetta Puska (Yara, on behalf of Fertilizers Europe and Farm Consortium)
13:45	PART B: SECTOR USE MAPS AND EXPOSURE	
	ASSESSMENT INPUTS  Exposure assessment inputs for workers and the environment: the latest developments since ENES 6.	
13:45	<ul> <li>Setting the scene: Exposure assessment inputs in the context of sector use maps [10mins]</li> </ul>	Andreas Ahrens (ECHA)
13:55	<ul> <li>Proposals to develop an exposure assessment input template for workers.</li> <li>Initiatives involving Cefic, ECETOC and ECHA.</li> <li>[20mins]</li> </ul>	Jan Urbanus (ECETOC)
14:15	Developments on SpERCs: Identifying good practice. [10min]	Antonia Reihlen (Ökopol)
14:25	<ul> <li>Questions and Answers / Discussion on next steps.</li> <li>[15mins]</li> </ul>	
14:40	COFFEE	TVDOCUDE
	1 2: PROMOTING STRUCTURED COMMUNICATION OF I RIOS DOWN THE SUPPLY CHAIN	EXPUSURE
	Session Chairpers	son: Andrew Murray (ECHA)
		Room: Einstein AB
15:00	Session 2.1 Exposure scenarios for communication: ESCom phrases and ESCom XML Latest news on the ESCom project and next steps.  (CSR/ES Roadmap action 3.3)	
15:00	<ul> <li>The new Catalogue of standard phrases.</li> <li>Including:         <ul> <li>Results of an analysis/mapping work to align Phrase Catalogue with XML Schema.</li> <li>Support for ESCom users e.g. process for submitting new phrases; updated guidelines for phrase building/construction. [15mins]</li> </ul> </li> </ul>	Dook Noij ESCom Working Group on Standard Phrases
15:15	<b>ESCom XML: State of play and future developments in 2015</b> [15mins]	<b>Dirk Henckels</b> ESCom XML Working Group











19:30	Evening programme	
19:00	Day 1 Programme ends.	
17:00	Cocktail Reception	
16:45	Conclusion from Day 1	
10.5	(CSR/ES Roadmap action 4.2)	
	At the conclusion of Day 1, representatives from the Working Group will be available to answer questions from organisations that want to implement / have tried the Guidelines.	
	<b>Background document:</b> Structured Short Titles in Exposure Scenarios for communication (Version 1.0, November 2014).	
	<ul> <li>The Guidelines explained.</li> <li>Example(s) of how the Guidelines for building a structured short title can be implemented in IT systems.</li> <li>Expectations for the promotion &amp; implementation of structured short titles. [30mins]</li> </ul>	
16:15	Session 2.2 Guidelines for building and structuring short titles for exposure scenarios for communication. The session will explain how to build structured short titles in practice to create the Table of Content for an extended safety data sheet. Including:	Sylvie Lemoine (DUCC/A.I.S.E.) Dirk Henckels Working Group on Structured Short Titles
	Followed by an open Question/Answer session [15mins]	
	<ul> <li>Panel members:</li> <li>Manufacturers: Violaine Verougstraete (Eurometaux)</li> <li>DU formulators: Thomas May (CEPE/Axalta Coating Systems Germany GmbH)</li> <li>DU end users: Anita Hillmer (European Automobile Manufacturers' Association, ACEA)</li> <li>ECHA: Mercedes Viñas</li> <li>IT Providers: Dirk Henckels (Qualisys)</li> </ul>	
15:30	<b>Panel discussion.</b> Moderator: Erwin Annys (Cefic) A Panel of stakeholders drawn from representative(s) of chemical manufacturers, formulating industries, IT Providers and authorities. [30min]	Erwin Annys (Cefic) Chair of the ESCom Steering Committee











DAY 2: 19 NOVEMBER 2014		
08:30	Reconvene	
08:50	Introduction to Day 2	Violaine Verougstraete (Eurometaux)
	ON 3: CONNECTING EXPOSURE ASSESSMENT UNDER RIGEMENT DOWNSTREAM	EACH WITH RISK
	Session Chairperson: Vio	
		(Eurometaux)
09:00	Session 3.1	Room: Einstein AB
09.00	Safe use information for mixtures: State-of-the-art This session will report on the latest developments since ENES 6 on deriving safe use information for mixtures. An overview of the available approaches and their domains of applicability will start the session. This will be followed by a general overview of the Lead Component Identification (LCID) methodology (top-down approach) including its application using practical examples. Then, updates from industry sectors applying the bottom-up approach will follow. The intention of this session is to provide a general understanding, including the underlying principles, of the approaches. After the meeting further documentation will be made available, including a Cefic/VCI Practical Guide to the LCID methodology, which will allow participants to test these approaches and provide feedback on the methodology and Practical Guide itself, before it is finalised.  (CSR/ES Roadmap action 4.4)	
09:00	Introduction and next steps.  Taking the actions forward from ENES 5: the state of play and the relationship between "top-down" and "bottom-up" approaches. [15mins]	Steven Van de Broeck Cefic/VCI Mixtures Task Force
09:15	The Lead Component Identification Methodology (the "top-down" approach) explained: Workflow and practical guidelines.  • Lead Component Identification Methodology: Concept and Workflow of this generally applicable "top-down" approach. • Practical examples. [45mins]  Background document: Mixtures under REACH – Practical guidance on how to consider substance exposure scenarios when developing safe use information for mixtures	Donna Seid, Stefanie Welz and Christian Bögi Cefic/VCI Mixtures Task Force
10:00	Questions and Answers. [15mins]	













10:15	Sector approaches to generating safe use information (the "bottom-up" approach): Update on latest developments and next steps. [30mins]	Janice Robinson DUCC Task Force on Mixtures
10:45	Questions and Answers. [15mins]	
11:00	COFFEE	
		on: Renske Beetstra (Inspectorate SZW) Room: Einstein AB
11:30	Connecting occupational risk management to the REACH chemical safety assessment (CSA). It is essential that the exposure assessment models used under REACH duly reflect real life experiences. The German Federal Institute for Occupational Safety and Health (BAuA) reports on current work on control sheets.  • Interim results of the BAuA project • Questions and Answers / Discussion. [30mins]  Background document: BAuA project: How to build a link between existing risk management advice and REACH exposure scenarios?	Nicoletta Godas (BAuA)
12:00	Session 3.3 Use of information generated by REACH/CLP and other legislation to ensure safe use of chemicals This session will report current work on case studies to initiate discussion with stakeholders on the efficient and effective use of information generated by REACH to support compliance with other legal obligations e.g. Industrial Emission Directive. [30mins]	Andrew Murray (ECHA)
	(CSR/ES Roadmap action 5)	
12:30   LUNCH  SESSION 4: CHEMICAL SAFETY ASSESSMENT AND THE EXPOSURE SCENARIO: REVIEW AND REVISION OF GUIDANCE		
	Session Chairp	erson: Erwin Annys (Cefic) Room: Einstein AB
13:30	Session 4.1 IT Tool developments for use and exposure information. This session will briefly explain how IUCLID 6 and Chesar 3 will provide improved support to registrants for submitting or updating use and exposure information to ECHA/authorities. ECHA will inform on the state of	Hélène Magaud (ECHA)













	development, the new features planned and which consultation processes take place. [30mins]	
	constitution processes take place. [Somms]	
14:00	Session 4.2 Review and revision of Guidance. The session will explain the CSA-related Guidance affected, the scope of the changes and the timeline(s) in order to inform stakeholders on the items that are planned to be reviewed / added / made obsolete and gather feedback on the scope of the projects before they are officially launched.	Celia Tanarro (ECHA)
	Format proposed for the session (plenary plus breakout sessions):  • Short presentations on (i) the overall concept, (ii) use description (iii) exposure scenario building (iv) worker, (v) environment, (vi) consumer followed by 4 parallel break-out groups of 1 to 1.5 hours.  Background document: Update of ECHA Guidance on Chemical Safety Assessment	
	Breakout Rooms Einstein C (Environment) Hertz (Consumers) Vesalius (Workers) Baekeland (Use Description)	
	COFFEE	
15:45	Session 4.2 cont. Review and revision of Guidance.	
SESSI	ON 5: ENES 7 CONCLUSIONS AND NEXT STEPS TOWARI	
	Session Chairpers	son: Sylvie Lemoine (DUCC)
46.45		Room: Einstein AB
16:45	<ul> <li>Session 5.1</li> <li>Main conclusions and follow-up actions to take away</li> <li>Working towards ENES 8.</li> </ul>	
17:00	Closing of ENES 7 and departure	







